Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 25, 2007, 4:18 PM EST for Bacon County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 4:18 PM EST (21:18 UTC)
- Expired
- Feb 25, 2007, 5:00 PM EST
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Bacon County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 2:23 PM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 25, 2:23 PM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EST SUN FEB 25 2007
...ISOLATED STRONG TO SEVERE TSTMS REMAIN POSSIBLE THIS AFTN AND
EVENING...
.SYNOPSIS...UPPER LOW OVER THE N MS VALLEY HAS STALLED AND BEGUN
TO WEAKEN AS RIDGE FOLDS OVER THE TOP OF THE SYSTEM. UPPER FLOW S
OF THESE FEATURES HAS BECOME INCREASINGLY ZONAL OVER THE PAST 24
HRS. LOW CLOUDS HAVE BEEN ON THE INCREASE EVER SINCE THE
CONVECTIVE TEMP WAS REACHED EARLIER THIS AFTN. TEMPS CURRENTLY
RANGE FROM THE LOWER 70S OVER THE EXTREME N TO THE UPPER 70S OVER
THE S. S TO SW WINDS HAVE INCREASED TO 15 TO 20 MPH WITH GUSTS TO
30 TO 35 MPH. UPSTREAM SQUALL LINE HAS NOT BECOME ANY MORE
ORGANIZED OVER LAND...ALTHO TSTMS CONTINUE TO FIRE OVER THE NE
GOMEX.
.SHORT TERM...WITH UPPER SUPPORT SHIFTING NE AND WEAKENING...MOST
ORGANIZED CONVECTION STILL PROGGED TO CONTINUE TO SPLIT AS IS
OFTEN THE CASE OVER OUR AREA. STILL APPEARS TO BE ENUF INSTABILITY
TO PRODUCE ISOLD SHOWERS AND POSSIBLE A TSTM AHEAD OF THE MAIN
LINE. ANY TSTMS THAT DEVELOP ARE STILL CAPABLE OF PRODUCING WIND
GUSTS OVER 40 KTS AND POSSIBLY AN ISOLD TORNADO. THINK THE MOST
LIKELY SVR CONVECTION IN OUR COUNTY WARNING AREA WILL BE OVER THE
EXTREME N ZONES AND THE EXTREME S. OUR CURRENT POP DISTRIBUTION
APPEARS TO BE ON TRACK..ALTHO CONVECTION MAY COMPLETELY FALL APART
BY THE TIME IT REACHES THE E COAST.
AS FLOW HAS BECOME MORE ZONAL...NOT GREAT PUSH TO GET THIS FRONTAL
SYSTEM CLEANLY THRU THE AREA. GFS STILL SLOWER AND WETTER WITH
FCST OVER THE NEXT 24 TO 48 HRS...MAINLY WITH SOME ISENTROPIC LIFT
JUST N OF THE STALLING FRONT. HAVE ONCE AGAIN BLENDED THE GFS AND
NAM TO GET MAINLY ISOLD PRECIP OVER OUR S ZONES. MOS TEMPS IN SOME
DISAGREEMENT OVER THE NEXT COUPLE OF DAYS...BUT HAVE BLENDED THIS
DATA AS WELL.
.LONG TERM...HAVE ONLY MADE MINOR CHANGES TO TEMPS THRU THE PERIOD.
GFS ENSEMBLE MEMBERS ARE IN SLIGHTLY BETTER AGREEMENT TODAY...BUT
THERE ARE STILL SOME RATHER WILD FLUCTUATIONS IN TEMPS FROM RUN TO
RUN. HOPEFULLY THESE DISCREPANCIES WILL LESSEN WITH THE NEXT FEW
RUNS.
&&
.AVIATION...SSW GUSTS TO 25 KT CONTINUE AT ALL SITE IN ADVANCE OF
THE APPROACHING FRONT. CIGS WILL CONTINUE TO LOWER THROUGH THE DAY
WITH BKN030-040 EXPECTED AS FRONT PUSHES THROUGH CWA TONIGHT.
&&
.MARINE...SCA CONDITIONS ARE VERIFYING QUITE WELL ACROSS THE
OFFSHORE COASTAL WATERS THIS AFTN WITH BUOY 41012 REPORTING S WINDS
21G27KT. SGJ C-MAN REPORTING SSW 20 KTS. PLAN ON CONTINUING SCA FOR
THE OFFSHORE WATERS THROUGH MIDNIGHT...WITH SCEC NEARSHORE.
WINDS/SEAS WILL BEGIN TO RELAX LATE TONIGHT INTO MON AS FRONT BEGINS
TO STALL TO OUR SOUTH. HIGH PRESSURE WILL BUILD N AND E OF THE AREA
THROUGH MID WEEK WITH NO HEADLINES EXPECTED UNTIL LATE THU IN
ADVANCE OF THE NEXT COLD FRONT.
&&
.FIRE WEATHER...FIRE WX WATCH FOR N FL ON MON DUE TO LOW RH LOOKS
MARGINAL AS DURATIONS OF ONLY 1-2 HRS OF SUB-CRITICAL RHS LOOK
POSSIBLE NOW. WILL LET THE MID SHIFT TAKE A LOOK AT THE NEXT MODEL
CYCLE AND DETERMINE IF WATCH NEEDS TO BE DROPPED OR UPGRADED TO A
MARGINAL RFW EVENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 48 72 45 72 / 30 0 0 0
SSI 53 68 52 71 / 30 0 0 0
JAX 55 74 52 76 / 30 10 10 0
SGJ 60 72 58 74 / 30 10 10 0
GNV 56 74 54 76 / 40 10 20 0
OCF 58 74 56 76 / 50 20 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH MONDAY AFTN FOR BAKER-COLUMBIA-DUVAL-
HAMILTON-NASSAU-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM THIS EVENING FOR ALTAMAHA
SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
CARROLL/ENYEDI/HURLBUTHazardous weather outlook, Feb 25, 11:00 AM EST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 AM EST SUN FEB 25 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1100 AM EST SUN FEB 25 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...LAKE WIND ADVISORY IN EFFECT TODAY... AN APPROACHING COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE LIKELY TO CONTINUE IN A NARROW SQUALL LINE WITH ISOLATED STORMS BECOMING STRONG TO SEVERE PRODUCING DAMAGING WINDS...HAIL...AND POSSIBLY A TORNADO. OTHER... MORE ISOLATED THUNDERSTORMS...WILL DEVELOP OUT AHEAD OF THE MAIN LINE THIS AFTERNOON. MOVEMENT OF THE ACTIVITY WILL BE TO THE EAST AT 35 MPH. IN ADDITION TO THUNDERSTORMS...A LAKE WIND ADVISORY HAS BEEN ISSUED DUE TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE WILL BE AN ELEVATED FIRE DANGER ON MONDAY DUE TO LOW RELATIVE HUMIDITIES. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY AS A COLD FRONT APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE THIS AFTERNOON AND EVENING IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ/SEC
In the hours before
Special weather statement, Feb 25, 3:10 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EST SUN FEB 25 2007 GAZ132-149-252100- ATKINSON-COFFEE- 310 PM EST SUN FEB 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EST... AT 310 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES WEST OF WILLACOOCHEE...OR 7 MILES NORTH OF NASHVILLE...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE...PEARSON AND DOUGLAS THROUGH 400 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Feb 25, 3:24 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 PM EST SUN FEB 25 2007 GAZ133-252115- JEFF DAVIS- 324 PM EST SUN FEB 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR JEFF DAVIS COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EST... AT 324 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF SNIPESVILLE...OR 10 MILES WEST OF HAZLEHURST...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE AND HAZLEHURST THROUGH 415 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SMALL HAIL IS ALSO POSSIBLE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Feb 25, 3:50 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 PM EST SUN FEB 25 2007 GAZ163-252130- CLINCH- 350 PM EST SUN FEB 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR STRONG WINDS VALID UNTIL 430 PM EST... AT 350 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF DU PONT...OR 11 MILES SOUTHEAST OF LAKELAND...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE AND ARGYLE THROUGH 430 PM EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Feb 25, 3:56 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 356 PM EST SUN FEB 25 2007 GAZ132-134-252145- BACON-COFFEE- 356 PM EST SUN FEB 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND BACON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 445 PM EST... AT 356 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES SOUTHWEST OF WEST GREEN...OR 3 MILES SOUTHEAST OF DOUGLAS...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST GREEN...NICHOLLS... ALMA AND NEW LACY THROUGH 445 PM EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Feb 25, 4:12 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 412 PM EST SUN FEB 25 2007 GAZ162-252145- ECHOLS- 412 PM EST SUN FEB 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR STRONG WINDS VALID UNTIL 445 PM EST... AT 412 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CENTERED 10 MILES SOUTHWEST OF MAYDAY...OR 8 MILES NORTHWEST OF STATENVILLE...MOVING EAST AT 45 MPH. WILL ALSO AFFECT AREAS AROUND MAYDAY THROUGH 445 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:47 PM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 21 hr |
| Feb 25, 6:23 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 25, 4:54 PM EST | Severe Thunderstorm Warning | JAX | Wayne | 34 min |
| Feb 25, 4:56 PM EST | Severe Thunderstorm Warning | JAX | Ware | 34 min |
| Feb 25, 5:37 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 24 min |
| Feb 25, 6:14 PM EST | Severe Thunderstorm Warning | JAX | Camden | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.